Losing Weight After Pristiq

1 Reply Updated



Conversation Starter

teresa Says:


How long has it taken 4 anyone 2 lose the weight after going off of the pristiq?It has been over 1 mth since I have quit taken pristiq and havent lost any weight.I was once on zoloft and gained 20lbs and once I quit taking it I lost the weight n 2 to 3 weeks.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you consulted your doctor?

What have you tried to lose the weight?

Our bodies do change, with time, so it may not be as easy for you to lose the weight, as it was when you stopped taking the Zoloft and that also means that not all of the gain may have been caused by the medication.

https:/­/­www.medschat.com/­wiki/­Pristiq/­

https:/­/­www.medschat.com/­wiki/­Weight_loss/­

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Weight Loss after starting Pristiq
I HAVE BEEN ON PRISTIQ FOR 2 MONTHS AND I HAVE LOSS 20 POUNDS. MAYBE WEIGHT LOSS OR WEIGHT GAIN DEPENDS ON HOW YOU DEAL ... 3 replies
How Long To Lose Weight After Pristiq
how long to lose weight after withdrawing from pristiq. I cut sugar and trying to eat less. ## Sugar alone usually isn&#... 1 reply
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
losing weight after seroquel
I quit seroquel 5 months ago for several reasons (was addicted to it and not seeing a doctor so I was getting it on the ... 1 reply
pristiq weight loss
Can u loose weight on prisiq ## Hello, Eve! How are you? It isn't a weight loss medication, but yes, it has caused w... 1 reply
pristiq and weight gain
I started pristiq approx 5 weeks ago and altho my doctor assured me that it was a weight neutral drug I have easily gain... 75 replies
Pristiq And Weight Gain...help!
I started taking pristiq 5 months ago and since the have gained over 20 pounds! It helps to know that others have had th... 2 replies
pristiq and weight loss
I have recently started taking pristiq (one week ago) 50 mgs a day and am very concerned that I may gain weight through ... 1 reply
Weight gain on Pristiq?
I have been on Pristiq now since November of 2008...not quite 5 months...and I have put on 15 lbs since starting it. DES... 556 replies
Weight gain on Pristiq
I have been on Pristiq for 6 months. I have been on anti-depressants for major depression for 20 yrs. I have gained 12 p... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 February 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA